# SDR UALA2011010600094

- Difficulty date: January 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,335 hours, 12,222 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT BY LAV 2 RIGHT IS INOPERATIVE.   REPLACED EMERGENCY LIGHT STRIP, OPS CHECKED OK.
